# SDR AALA970563

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6822
- Make and model: Boeing 727223
- Aircraft serial: 19700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge Box
- Part number: 65561574
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD GALLEY DOOR UPPER HINGE BOX CRACKED AND HAS DEEP GOUGE.  REMOVED AND REPLACED FORWARD GALLEY DOOR UPPER HINGE BOX PER SRM 51-10-1 PAGE 4.  TST:  76,923 HOURS.  CYCLES:  52,656.  (X)
